# SDR ASAA2022081039476

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 33,039 hours, 10,461 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152426245
- Part serial: 110C1009
- Condition: Inoperative
- Location: Apu Compartment
- Part time: 63,244 hours, 31,295 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START, DID NOT START. GROUNDED - YES. REMOVED AND REPLACED START CONVERTER UNIT REF B737-900 AMM 49-41-61.
